# SDR ORJA9557

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN EMPENNAGE ARE OUT.  REPLACED BATTERIES IN RT AFT LAV BATTERY PACK - OPS CHKD GOOD.  (X)
